# SDR HALA2019050300215

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 13,069 hours, 2,012 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - IN DESCENT COPILOTS MCDU PAGE SHOWED 2000' LOW ON VDEV READOUT CAPTS SIDE WAS ON VDEV + - 10'. DID AUTOLAND TEST IAW AMM 22-96 AND 22-97 UNABLE TO DUPLICATE ON GROUND NO RELATED MSG OK TO CONTINUE SVC.
